# SDR RAIA00509045

- Difficulty date: September 29, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 17,673 hours, 16,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION, EXIT ROW OVERHEAD EMERGENCY LIGHTS INOP.  MAINTENANCE PERFORMED OPS CHECK OF EMERGENCY LIGHTING SYSTEM.
